Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 17, NWS Topeka, KS

April 2, 2014Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 2, 2014, 10:42 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 10:42 PM CDT (03:42 UTC)
Expired
Apr 2, 2014, 11:45 PM CDT
In force
63 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 115 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:12 PM CDTHAIL 11 S Le Roy, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS53 KTOP 030342
SVRTOP
KSC003-031-030445-
/O.NEW.KTOP.SV.W.0017.140403T0342Z-140403T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1042 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1039 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEOSHO
  FALLS...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LE ROY...WESTPHALIA...COLONY...LONE ELM AND KINCAID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3815 9570 3832 9532 3804 9509 3803 9564
      3804 9576
TIME...MOT...LOC 0343Z 239DEG 22KT 3801 9562

HAIL...2.00IN
WIND...60MPH

$$
2 follow-up statements
649 
WWUS53 KTOP 030406
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1106 PM CDT WED APR 2 2014

KSC003-031-030445-
/O.CON.KTOP.SV.W.0017.000000T0000Z-140403T0445Z/
ANDERSON-COFFEY-
1106 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COFFEY AND SOUTHWESTERN ANDERSON COUNTIES UNTIL 1145 PM CDT...

AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST 
OF NEOSHO FALLS...AND MOVING NORTHEAST AT 25 MPH. A SECOND STORM IS 
6 MILES SOUTHWEST OF LEROY MOVING NORTHEAST AT 25 MPH. 

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WESTPHALIA...COLONY...LONE ELM AND KINCAID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3815 9570 3832 9532 3804 9509 3803 9564
      3804 9576
TIME...MOT...LOC 0406Z 239DEG 22KT 3808 9547

HAIL...2.00IN
WIND...60MPH

$$
725 
WWUS53 KTOP 030415
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1115 PM CDT WED APR 2 2014

KSC003-031-030445-
/O.CON.KTOP.SV.W.0017.000000T0000Z-140403T0445Z/
ANDERSON-COFFEY-
1115 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COFFEY AND SOUTHWESTERN ANDERSON COUNTIES UNTIL 1145 PM CDT...

AT 1112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLONY...AND 
MOVING NORTHEAST AT 25 MPH. A SECOND STORM WAS LOCATED NEAR LEROY 
MOVING NORTHEAST AT 25 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. AT 1112 PM CDT...SPOTTERS 1 MILE 
SOUTH OF LEROY REPORTED QUARTER SIZED HAIL. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLONY...LONE ELM AND KINCAID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3815 9570 3832 9532 3804 9509 3803 9564
      3804 9576
TIME...MOT...LOC 0414Z 239DEG 22KT 3810 9542

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:37 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 2, 6:37 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT Wed Apr 2 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Thursday)
Issued at 311 PM CDT WED APR 2 2014

Main focus for the short term is on the timing and tracking of
showers and thunderstorms as a low pressure system advances into
the forecast area. As of 20z, the center of the surface low was over
northeast New Mexico with a fairly stationary warm front located
just south of the KS/OK border. A very notable dryline was situated
across far western Oklahoma where dewpoints ranged from 9F at Gage,
OK to 59F near Canute, OK, with the triple point located just
northeast of Gage, OK. While the entire forecast area has been
blanketed by a low, dense stratus deck all day, cloud cover has been
gradually diminishing across northern Oklahoma and southern Kansas
this afternoon. As a result, temperatures as of 20z across southern
Kansas had warmed up into the low/mid 70s just north of the warm
front while locations in the warm sector across Oklahoma had
temperatures into the low/mid 80s with breezy southerly winds.
Across the forecast area, the cloud cover has greatly limited the
diurnal heating with readings in the low/mid 40s over northern
Kansas and into the mid/upper 50s across east central Kansas.

Visible satellite imagery shows that the cloud cover should start
diminishing over east central Kansas by mid to late afternoon, which
will likely result in a late-day warm-up of temperatures into the
low/mid 60s across that area. Models show this warm front slowly
lifting northward into southeast Kansas late this afternoon/early
this evening and into east central Kansas by late tonight. With
increasing instability from the clearing skies, short-range models
show some scattered convection likely beginning to develop near the
OK/KS between 20z-22z where there was roughly 2500-3500 J/kg of
surface-based CAPE and generally 50-60kts of effective shear. As the
boundary slowly lifts northward, we may start seeing this scattered
convection initiate across the far southeastern portions of the
forecast area between 6-8pm. Depending upon how far north this
boundary tracks, there is the potential for some of this convection
to become surface-based with strong to severe thunderstorms likely.
The primary threats with this activity over the far SE corner of the
forecast area will be large hail and damaging winds, but cannot rule
out the potential for an isolated tornado. The last few runs of the
HRRR/RAP have shown another line of thunderstorms initiating further
north near I-70 between 01z-03z tonight and lifting northward
through the evening and overnight hours. This activity is probably
going to initiate off of an elevated boundary near 850mb and be
supported by good isentropic lift in the 295k-305k layer. Expect any
thunderstorms that develop near this boundary aloft to remain
elevated, so the primary threat would be large hail (and possibly
some stronger winds) with the strongest storms. The threat for
severe thunderstorms looks to diminish by late tonight/early
overnight with these evening thunderstorms expected primarily across
the eastern half of the forecast area. However, models show
isentropic lift ramping up overnight across central Kansas which
should support additional shower and thunderstorm development across
north central Kansas overnight. This activity should continue to
spread across northern Kansas through the day on Thursday as the surface low
lifts northeastward into eastern Kansas. This low is progged to
track east of the area by Thursday night with a dry slot likely
developing across portions of central and east central Kansas,
diminishing the potential for additional precipitation during the
afternoon hours over that area. With the associated cold front
quickly progressing east of the area late Thursday afternoon, models
are suggesting that the initiation of strong to severe thunderstorms
along this boundary should hold off until it moves into Missouri.
While a few stronger storms cannot be ruled out Thursday afternoon
along this boundary across far eastern Kansas, the potential at this
time seems low.

As for temperatures, the continued cloud cover will limit
radiational cooling tonight with lows likely only dropping into the
low/mid 40s over north central Kansas to the mid/upper 50s across
far east central Kansas. With the passage of the cold front on
Thursday, far eastern Kansas should remain in the warm sector with
southerly flow for much of the day, boosting temperatures into the
mid/upper 60s to low 70s, while across north central Kansas
northwesterly winds behind the front will become breezy with
temperatures decreasing during the afternoon and highs only getting
into the upper 40s/low 50s.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 311 PM CDT WED APR 2 2014

Thursday night, the upper level trough across central NE extending
southward into the TX PNHDL will lift northeast across the eastern
plains into the Upper Midwest by late 12Z FRI.

A fairly broad dry slot will lift northeast across much of the CWA
during the evening hours. North central KS may see the southeast
portion of the TROWAL, on the west side of the upper trough, move
northeast during the evening hours. The light rain may mix with
or even change over to light snow before ending during the evening
hours of Thursday within the TROWAL region of north central KS.
The remainder of the CWA may see sprinkles or light showers
through the evening hours. Once the H5 trough axis shifts
northeast of the CWA stronger isentropic downglide will begin to
clear skies from southwest to northeast across the CWA towards
sunrise.

Friday, will be a cooler day as a surface ridge of high pressure
builds southward across the central plains. Highs will only reach the
lower to mid 50s. Skies will become mostly sunny and the north
winds of 15 to 25 MPH with gusts of 25 to 30 MPH will diminish
through the late afternoon hours.

Friday night and Saturday, The surface ridge will move east into the
east central conus. Southerly winds will warm high temperatures on
Saturday into the lower to mid 60s.

Sunday through Monday. An upper level trough will move east across
the southwestern US into the southern plains. The deeper gulf
moisture will only reach southern and central OK before 850 winds
veer more to the southwest, which will cause the deeper gulf
moisture to advect farther east of the CWA across AR into the
central MS river valley. There will be enough ascent for isolated to
scattered showers through the period, though the stronger ascent
will be located across TX and OK.

Monday night through Tuesday Night, a longer wave-length upper level
trough will develop along the mid and lower MS river valley. Minor
H5 troughs will dig southeast across the plains during the period.
There may be occasional showers or sprinkles through the period.
Cloud cover and northerly surface winds will keep highs in the upper
50s to lower 60s and nighttime lows will only drop into the upper
30s to mid 40s.

Wednesday, the upper level trough across the central and lower MS
river valley will shift east as an upper level ridge across the
western conus expands east. Skies will become mostly sunny as
surface winds shift to the south. Highs will warm into the mid to
upper 60s.

&&

.AVIATION...(For the 00Z TAFs through 00Z Thursday Evening)
Issued at 623 PM CDT WED APR 2 2014

LIFR conditions currently at KTOP/KFOE/KMHK will continue at LIFR
to VLIFR as a warm front continues to lift northward through the
evening. Visibilities are expected to fall between 1/2SM and 1/4SM
as low levels saturate. Expect scattered thunderstorms located
over east central KS to continue to develop and spread northward
across the area, primarily from 03Z-15Z. Convection should be
scattered in nature so timing on arrival of TSRA will need to be
refined and amended. As the surface low tracks overhead Thursday,
winds shift towards the south while holding cigs in the IFR
category. A cold front arrives towards the end of the forecast
period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Hennecke
LONG TERM...Gargan
AVIATION...Bowen
Hazardous weather outlook, Apr 2, 3:34 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
334 PM CDT WED APR 2 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-032045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
334 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EAST
CENTRAL KANSAS LATE THIS AFTERNOON INTO THIS EVENING...WITH AREAS
ALONG AND SOUTHEAST OF INTERSTATE 35 AT GREATER RISK FOR SEVERE
STORMS. HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT.

ANOTHER LINE OF THUNDERSTORMS MAY DEVELOP NEAR INTERSTATE 70 BY MID
EVENING AND LIFT NORTHWARD LATE TONIGHT INTO THE OVERNIGHT HOURS.
THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES CONTINUE ACROSS THE AREA INTO THURSDAY.
THERE IS A SLIGHT CHANCE FOR SOME STRONGER STORMS TO DEVELOP
ACROSS FAR EASTERN KANSAS MID TO LATE THURSDAY AFTERNOON AS A COLD
FRONT TRACKS EASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS EAST CENTRAL KANSAS THIS
EVENING.

In the hours before

Local storm report, Apr 2, 9:42 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
942 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             4 SE ABILENE            38.87N 97.15W
04/02/2014  E0.88 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

WOLTERS
Special weather statement, Apr 2, 9:46 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
946 PM CDT WED APR 2 2014

KSZ035-036-030315-
DICKINSON-GEARY-
946 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DICKINSON AND
WESTERN GEARY COUNTIES...

THROUGH 1015 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH
ACROSS PORTIONS OF EAST CENTRAL DICKINSON AND WESTERN GEARY COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE JUNCTION CITY AND GRANDVIEW PLAZA. MOTORISTS ALONG
INTERSTATE 70 BETWEEN MILE MARKERS 282 AND 302 COULD ALSO BE
AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3913 9684 3912 9683 3910 9685 3909 9685
      3909 9678 3906 9674 3896 9675 3889 9709
      3901 9712
TIME...MOT...LOC 0246Z 243DEG 39KT 3896 9705

PHILLIPS
Local storm report, Apr 2, 10:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1001 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             3 SSW CHAPMAN           38.94N 97.05W
04/02/2014  E0.88 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

PHILLIPS
Local storm report, Apr 2, 10:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 ESE GARNETT           38.26N 95.10W
04/02/2014  E1.00 INCH       ANDERSON           KS   TRAINED SPOTTER

            DELAYED REPORT

&&

PHILLIPS
Local storm report, Apr 2, 10:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1018 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             ST. GEORGE              39.19N 96.42W
04/02/2014  E0.75 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

PHILLIPS
Local storm report, Apr 2, 10:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1028 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             WAMEGO                  39.20N 96.31W
04/02/2014  E0.88 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:00 PM CDTSevere Thunderstorm WarningTOPAnderson45 min
Apr 2, 7:21 PM CDTSevere Thunderstorm WarningTOPAnderson24 min
Apr 2, 7:43 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin47 min
Apr 2, 8:03 PM CDTSevere Thunderstorm WarningTOPFranklin27 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningTOPAnderson48 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningTOPDickinson49 min
Apr 2, 8:51 PM CDTSevere Thunderstorm WarningTOPFranklin39 min
Apr 2, 9:05 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary40 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin49 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningTOPAnderson33 min
Apr 2, 9:24 PM CDTSpecial Weather StatementTOPDickinson21 min
Apr 2, 9:43 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Apr 2, 9:46 PM CDTSpecial Weather StatementTOPGeary29 min
Apr 2, 10:35 PM CDTSevere Thunderstorm WarningTOPWabaunsee40 min
Apr 2, 10:36 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee39 min
Apr 2, 10:50 PM CDTFlash Flood WarningTOPAnderson4 hr
Apr 2, 10:55 PM CDTSpecial Weather StatementTOPOsage35 min
Apr 2, 11:02 PM CDTSevere Thunderstorm WarningTOPShawnee28 min
Apr 2, 11:09 PM CDTSpecial Weather StatementTOPPottawatomie36 min
Apr 2, 11:32 PM CDTSpecial Weather StatementTOPRiley28 min
Apr 2, 11:41 PM CDTSpecial Weather StatementTOPJackson34 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningTOPAnderson64 min
Apr 2, 11:51 PM CDTSpecial Weather StatementTOPWashington24 min
Apr 3, 12:01 AM CDTSevere Thunderstorm WarningTOPJefferson29 min
Apr 3, 12:09 AM CDTSevere Thunderstorm WarningTOPDickinson, Morris51 min
Apr 3, 12:41 AM CDTSpecial Weather StatementTOPRepublic34 min
Apr 3, 12:43 AM CDTSpecial Weather StatementTOPClay32 min
Apr 3, 12:55 AM CDTSpecial Weather StatementTOPWashington35 min
Apr 3, 1:23 AM CDTSpecial Weather StatementTOPWashington37 min
Apr 3, 1:43 AM CDTSpecial Weather StatementTOPMarshall32 min
Apr 3, 2:25 AM CDTSpecial Weather StatementTOPNemaha35 min
Apr 3, 2:33 AM CDTSpecial Weather StatementTOPMarshall27 min
Apr 3, 2:43 AM CDTAreal Flood WarningTOPAnderson4 hr
Apr 3, 7:00 AM CDTAreal Flood AdvisoryTOPAnderson3 hr
Apr 3, 10:00 AM CDTAreal Flood AdvisoryTOPAnderson6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.